Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Weak maximum principle for elliptic operators on a stratified set
Authors: Gavrilov, A. A.
Penkin, O. M.
Keywords: mathematics
mathematical analysis
differential equations
elliptic operators
Issue Date: 2007
Citation: Gavrilov, A.A. Weak maximum principle for elliptic operators on a stratified set / A.A. Gavrilov, O.M. Penkin ; Voronezh State University // Journal of mathematical sciences. - 2007. - Vol.142, N3.- P. 2079-2084.
Abstract: In this paper, we discuss the weak maximum principle for an elliptic equation on an arbitrary stratified set. Early, we have succeeded in doing this only on a two-dimensional stratified set
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Gavrilov_A_A_Weak maximum.pdf143.76 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.